# SDR USAA060605

- Difficulty date: April 21, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT AFT DOOR SILL STA 66.  CUT OUT AND INSTALLED ANGLES PER SRM 53-41-14; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1/4" BY 1/4" BY .090".
